Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (6): 1136-1141    DOI: 10.1109/JAS.2017.7510442
BRIEF PAPERS Current Issue | Archive | Adv Search |
The Cubic Trigonometric Automatic Interpolation Spline
Juncheng Li1, Laizhong Song2, Chengzhi Liu1
1. College of Mathematics and Finance, Hunan University of Humanities, Science and Technology, Loudi 417000, China;
2. College of Science, China Three Gorges University, Yichang 443002, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd